# SDR HALA2020042100093

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,692 hours, 67,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE ENTRY WAY AND BOTH AFT CENTER EXIT DOOR INTERMITTENT ON AND SHUTS OFF. // REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY REF AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE.
